Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Gorenstein homological properties for Hopf--Galois extensions

Tom 157 / 2019

Xiaoyan Zhou, Tao Yang Colloquium Mathematicum 157 (2019), 203-212 MSC: Primary 16S40; Secondary 16E65. DOI: 10.4064/cm7525-6-2018 Opublikowany online: 12 April 2019

Streszczenie

Let $H$ be a semisimple Hopf algebra over a field $k$ and $A/B$ be a right $H$-Galois extension. We establish a relationship between several Gorenstein homological dimensions of $A$ and $B$ and we characterize when the category of finitely generated Gorenstein projective $A$-modules is abelian. As applications, we obtain some relations for crossed products and smash products.

Autorzy

  • Xiaoyan ZhouCollege of Science
    Nanjing Agricultural University
    Nanjing, Jiangsu 210095, P.R. China
    e-mail
  • Tao YangCollege of Science
    Nanjing Agricultural University
    Nanjing, Jiangsu 210095, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek